sexologist-icon

Mensuration problem

I am having problem in mensuration it does not cm on tym it takes 4-5 months and also i cms whn i take medicine .
views-icons 27 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Mensuration problem

doctor profile image
Dr. Sarika Dahiphale Pune | Infertility Specialist
Answered
It suggests your hormonal problem... Get sonography, complete bld check up and hormonal profile.. Once diagnosis done, treatment will be easy.. Get gynac advice
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Harisha N L Bangalore | General Physician
Answered
it may occur in women who have anemia i.e low haemoglobin levels,diabetes or thyroid problems. It is also common in women with high levels of a protein called prolactin in their blood...it can be the side effects of certain drugs like oral contraceptives,antipsychotics,antiepileptics...it may be due to poly cystic ovarian disease as well... So I would suggest you to consult nearest gynecologists for detailed clinical examination and evaluation they will do the needful.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO